# SDR 2003FA0001160

- Difficulty date: October 27, 2003
- Submitted: November 14, 2003
- Operation: General aviation
- Aircraft: N260BS
- Make and model: Cessna S550
- Aircraft serial: S5500080
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB3BA1
- Part serial: 1719
- Condition: Burned Out
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 10/25/03 AT APPROXIMATELY 2200Z THE AIRCRAFT DEPARTED ITH FOR PVD WITH 2 CREW AND 5 PASSENGERS.  ON CLIMB FROM 10,000 TO FL 190 THE FLIGHT CREW SMELLED SMOKE.  AT FIRST NO SMOKE WAS EVIDENT IN THE CABIN, THEN LIGHT SMOKE WAS DECLARED AND AN UNEVENTFUL LANDING WAS MADE AT HGA EIGHT MINUTES LATER.  MAINTENANCE TROUBLESHOT THE PROBLEM TO A DEFECTIVE CABIN OVERHEAD BLOWER ASSEMBLY.  THE MOTOR SMELLED BURNED, BUT DID NOT SHOW AND EVIDENCE OF FIRE DAMAGE.  THE 20 AMP CABIN FAN CIRCUIT BREAKER DID NOT POP.  THE OVERHEAD BLOWER WAS MEL`D AND THE AIRCRAFT WAS RELEASED.  MFG RECOMMENDS 1200 HR OH PERIOD FOR THIS BLOWER MOTOR. MTR HAD APPROX 1100 HRS, REDUCE OH TIME TO 1000 HOURS.(K)
